# SDR SWIA200110180

- Difficulty date: August 3, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 35,117 hours, 42,808 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Left Sidewall
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT REAR SIDEWALL SEAT  TRACK IS CORRODED.REMOVED AND REPLACED LEFT REAR SIDEWALL SEAT TRACK WITH NEW PART IAW 53-01-05.P/N:  120-26865-005
